| Model Number |
SUTURE ANCHOR, BIOCOMPOSITE CORKSCREW |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a shoulder arthroscopy for a rotator cuff suture two devices were tested which cracked during insertion.All broken pieces were retrieved from the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint confirmed, both anchors are cracked and the tip of one anchor is broken.They were returned assembled with the driver.Likely causes of the event include improper bone prep; misaligned insertion and/or prying/leveraging the device during insertion.